Semiparametric least squares (SLS) and weighted SLS estimation of single-index models

Research output: Contribution to journalArticle

576 Scopus citations

Abstract

For the class of single-index models, I construct a semiparametric estimator of coefficients up to a multiplicative constant that exhibits 1 √n-consistency and asymptotic normality. This class of models includes censored and truncated Tobit models, binary choice models, and duration models with unobserved individual heterogeneity and random censoring. I also investigate a weighting scheme that achieves the semiparametric efficiency bound.

Original languageEnglish (US)
Pages (from-to)71-120
Number of pages50
JournalJournal of Econometrics
Volume58
Issue number1-2
DOIs
StatePublished - Jul 1993
Externally publishedYes

ASJC Scopus subject areas

  • Economics and Econometrics

Fingerprint Dive into the research topics of 'Semiparametric least squares (SLS) and weighted SLS estimation of single-index models'. Together they form a unique fingerprint.

  • Cite this